MathSciNet Relay Station
MathSciNet bibliographic data
MR2919980 20F67 (31C12 31C45 60B15)
Blachère, Sébastien; Haïssinsky, Peter; Mathieu, Pierre Harmonic measures versus quasiconformal measures for hyperbolic groups. Ann. Sci. Éc. Norm. Supér. (4) 44 (2011), no. 4, 683–721.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement